To the Editor: Concern has been raised about the cardiovascular safety of cisapride following postmarketing reports of QT-interval prolongation and serious ventricular arrhythmias.1 As a consequence, the labeling of cisapride has been revised and there have been efforts to inform health care professionals about this.2,3 Despite these risk management efforts, Janssen Pharmaceutica Inc decided to stop marketing cisapride in the United States in July 2000.4 In Europe, the United Kingdom and Germany suspended licensing for the drug while its risks and benefits are being reevaluated by the European Agency for the Evaluation of Medicinal Products. The degree of prescribers' adherence to the warnings and contraindications raised by health authorities remains critical in the evaluation of the overall safety of the drug.5
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 13
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.